Riv. Mat. Univ. Parma, Vol. 1, No. 2, 2010

Marco Brunella

On Kähler surfaces with semipositive Ricci curvature

Pages: 441-450
Received: 24 November 2010   
Accepted: 6 December 2010
Mathematics Subject Classification (2010): 14J26, 32Q10.

Keywords: Rational surfaces, 1-complete surfaces, Ricci curvature.

Abstract: We study the existence problem for smooth or real analytic Kähler metrics with semipositive Ricci curvature on the complex projective plane blown up at 9 points.

Home Riv.Mat.Univ.Parma